Graphs and Combinatorics

, Volume 4, Issue 1, pp 23–30

On the euclidean dimension of a wheel


  • Fred Buckley
    • Baruch College (CUNY)
  • Frank Harary
    • New Mexico State University

DOI: 10.1007/BF01864150

Cite this article as:
Buckley, F. & Harary, F. Graphs and Combinatorics (1988) 4: 23. doi:10.1007/BF01864150


Following Erdös, Harary, and Tutte, the euclidean dimension of a graphG is the minimumn such thatG can be embedded in euclideann-spaceRn so that each edge ofG has length 1. We present constructive proofs which give the euclidean dimension of a wheel and of a complete tripartite graph. We also define the generalized wheelWm,n as the join\(\bar K_m + C_n \) and determine the euclidean dimension of all generalized wheels.

Copyright information

© Springer-Verlag 1988